# SDR DALA2017043003532

- Difficulty date: April 28, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 62,776 hours, 24,098 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skate Angle
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LT SKATE ANGLE CORRODED BETWEEN BS 1020 - 1040. REMOVED CORROSION AND FOUND THE AREA TO BE OUT OF LIMITS IAW SRM 53-40-13.  REMOVED DAMAGE SECTION OF THE SKATE ANGLE, FABRICATED A REPAIR STRAP AND REPAIR CHANNEL, HEAT TREATED TO T6 IAW AMS 2770N AND INSTALLED IAW SRM 53-00-13, REP 2.
